# SDR ASOA2015081013603

- Difficulty date: August 10, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484, ANGLE AT LBL 27 IS CRACKED.  R & R THE ANGLE IAW SRM 51-42-21 & 51-40-11.
